Stable vector bundles and the frobenius morphism
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 6 (1973) no. 1, pp. 95-101.
@article{ASENS_1973_4_6_1_95_0,
     author = {Gieseker, David},
     title = {Stable vector bundles and the frobenius morphism},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {95--101},
     publisher = {Elsevier},
     volume = {Ser. 4, 6},
     number = {1},
     year = {1973},
     doi = {10.24033/asens.1245},
     zbl = {0281.14013},
     mrnumber = {48 #3963},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1245/}
}
TY  - JOUR
AU  - Gieseker, David
TI  - Stable vector bundles and the frobenius morphism
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1973
DA  - 1973///
SP  - 95
EP  - 101
VL  - Ser. 4, 6
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1245/
UR  - https://zbmath.org/?q=an%3A0281.14013
UR  - https://www.ams.org/mathscinet-getitem?mr=48 #3963
UR  - https://doi.org/10.24033/asens.1245
DO  - 10.24033/asens.1245
LA  - en
ID  - ASENS_1973_4_6_1_95_0
ER  - 
Gieseker, David. Stable vector bundles and the frobenius morphism. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 6 (1973) no. 1, pp. 95-101. doi : 10.24033/asens.1245. http://www.numdam.org/articles/10.24033/asens.1245/

[1] P. Deligne and D. Mumford, The Irreducibility of the Space of Curves of Given Genus (Publ. Math. I. H. E. S., No. 36, 1969). | Numdam | MR 41 #6850 | Zbl 0181.48803

[2] D. Gieseker, Flat Vector Bundles and the Fundamental Group in Non-zero Characteristics.

[3] R. Hartshorne, Ample Vector Bundles on Curves (Nagoya Math. J., vol. 43, p. 73-90). | MR 45 #1929 | Zbl 0205.25402

[4] R. Hartshorne, Ample Vector Bundles (Publ. Math. I. H. E. S., No. 29, 1966). | Numdam | MR 33 #1313 | Zbl 0173.49003

[5] D. Mumford, An Analytic Construction of Degenerating Cuvves over Complete Local Rings (Math. Notes, University of Warwick).

[6] H. Tango, On the Behavior of Extensions of Vector Bundles under Frobenius Map (Nagoya Math. J., vol. 48, 1972). | MR 47 #3401 | Zbl 0239.14007

Cité par Sources :